# SDR DXTA2010072904181

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600796
- Aircraft time: 1,019 hours, 832 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 4422
- Condition: Failed
- Location: A/C Pack
- Part time: 1,019 hours, 832 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NOTICED ELECTRIC BURNING ODOR IN AIRPLANE WHILE ON GROUND WITH GPU CONNECTED, AIR CONDITIONING ON, AND BOTH FANS OPERATING.  NOTICED SMOKE COMING FROM AIR CONDITIONG EXHAUST AND HYD DRAIN.  GPU POWER WAS REMOVED FROM AIRPLANE.  WHEN ACCESSING BATTERY TO DISCONNECT, HEAVY SMOKE WAS NOTED COMING FROM AFT COMPARTMENT.  FOUND A/C MOTOR ON, REMOVED MOTOR AND INSTALLED O/H MOTOR AND NEW RECEIVER DRYER IAW MM 21-52-00.  OPS CHECKED GOOD.
